New types of interactions between solitary waves in (2+1)-dimensions
Cheng-Lin Bai and
Hong Zhao
Chaos, Solitons & Fractals, 2007, vol. 32, issue 2, 375-382
Abstract:
By applying a special Bäcklund transformation, a general variable separation solution of the (2+1)-dimensional nonlinear Schrödinger equation is derived. Based on the quite universal variable separation solution and by selecting appropriate functions, a new types of interaction structure between the multi-valued and the single-valued solitary waves, such as fractal semifolded localized structure is investigated in detail and find the interactions possess some novel and interesting features.
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077906001780
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:32:y:2007:i:2:p:375-382
DOI: 10.1016/j.chaos.2006.02.005
Access Statistics for this article
Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros
More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().